MathSciNet Relay Station
MathSciNet bibliographic data
MR1134736 65D07 (41A15)
Meek, D. S.; Walton, D. J. Clothoid spline transition spirals. Math. Comp. 59 (1992), no. 199, 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement